# SDR DHL2007788516

- Difficulty date: May 1, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AILERON TAB HAS AREA OF DELAMINATION AT OB END UPPER SURFACE.  CUTOUT DELAMINATED AREA ON LT OB AILERON TAB UPPER OB END APPROX 1" BY 3 1/2".  FABRICATED FILLER APPROX 1" BY 3 1/2" AND DOUBLER APPROX 2 1/2" BY 5" FROM 2024T3 PO NR 9003621.  CLEANED, PREPARED, PRIMED, BONDED, CLEANED, TREATED, PRIMED, AND SEALED EDGES IAW B727 SRM 57-50-2 FIG 8 AND 51-40-20.  TAB WEIGHT BEFORE REPAIR 3.62 LBS, TAB WEIGHT AFTER REPAIR 3.63 LBS WITHIN LIMITS IAW B727 SRM 51-80 FIG 12.
